JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW RESULTS ABOUT ORTHOGONALITY PRESERVING MAPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NEW RESULTS ABOUT ORTHOGONALITY PRESERVING MAPS
MARONI PASCAL;
  PDF(new window)
 Abstract
The Alaway's theorem on orthogonality preserving maps [1] is revisited and we provide a new proof of this result, through an original separation property involving regular forms. In fact, we show a light more general result concerning weakly orthogonal sequences(see section 3).
 Keywords
orthogonal polynomials;regular forms;isomorphisms;
 Language
English
 Cited by
 References
1.
W. R. Allaway, Orthogonality preserving maps and the Laguerre functional, Proc. Amer. Math. Soc. 100 (1987), 82-86

2.
W. A. Al-Salam and A. Verma, Some orthogonality preserving operators, Proc. Amer. Math. Soc. 23 (1969), 136-139 crossref(new window)

3.
W.A. Al-Salam and A. Verma, Orthogonality preserving operators, Accad. Naz. Lincei 58 (1975), 833-838

4.
T. S. Chihara, An introduction to orthogonal polynomials, Gordon and Breach, New-York, 1978

5.
P. Maroni, Une caracterisation des polynomes orthogonaux semi-classiques, C. R. Acad. Sci. Paris Ser. I, 301 (1985), no. 6, 269-272

6.
P. Maroni, Sur la suite de polynomes orthogonaux associee a la forme u = $\delta_c\;+\;\lambda(x-c)^{-1}L$, Period. Math. Hung. 21 (1990), 223-248 crossref(new window)

7.
P. Maroni, Une theorie algebrique des polynomes orthogonaux. Application aux polynomes orthogonaux semi-classiques, Ann. Comput. Appl. Math. 9 (1991), 95-130

8.
P. Maroni, Variations around classical orthogonal polynomials. Connected problems J. Comput. Appl. Math. 48 (1993), 133-155 crossref(new window)